# SDR USAA2013072900009

- Difficulty date: July 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 42,477 hours, 15,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2105
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,477 hours, 15,589 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51-38.
